# SDR PCAA0106056

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 27,245 hours, 30,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Condition: Discharged
- Location: Position 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT FORWARD LEFT HAND EGRESS AND PASSENGER DOOR OVERHEAD EMERGENCY EXIT SIGN LIGHTS FOUND INOPERATIVE. BATTERY PACK AT POSITION 100 REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
